# SDR MTNA201401140001

- Difficulty date: January 14, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N812FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 404
- Aircraft time: 28,186 hours, 27,772 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Board
- Condition: Burned
- Location: Fdau
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, HAD ELECTRICAL BURNED ODOR IN COCKPIT.  SYSTEM LIGHT ON FOR FDR CAME ON.  FOUND CIRCUT BRAKERS FDAU/DFDR FLIGHT SUPPLY, FDAU/DFDR GROUND SUPPLY TRIPPED.   INTERNAL COMPONENT THAT CAUSED THE BURNED ODOR IS PCB OF THE FDAU.
